# SDR C8GA20080094

- Difficulty date: November 17, 2008
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 62,202 hours, 32,810 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Vent Line
- Condition: Chafed
- Location: Zone 500
- Part time: 62,202 hours, 32,810 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT THE LT WING TANK VENT LINE IS CHAFED AT TOP OF CLAMP WBL 348.00.  REPAIRED LT WING TANK FUEL VENT LINE AT WBL 348 IAW ED NR EDAG52-1.  LEAK CHECK GOOD.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
